# SDR UIEA2022012700078

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 104,526 hours
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: MC1008109
- Part serial: SE75237
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS O2 MASK  NOT WORKING  PROPERLY.( SWAPPED CAPTAINS O2 MASK WITH # 1 SUPERNUMARY O2 MASK IAW AMM 35-11-51. CAPT MASK OPS GOOD. # 1 SUPERNUMARY O2 MASK TRANSFERRED TO MDDR 160411 IAW MEL 36-11-03-02A, CAT C, DUE DATE 06FEB22.  /  CVG MX- 29JAN. LP 1502099, ITEM M10: REMOVED AND REPLACED #1 SUPERNUMERARY OXIGEN MASK IAW B767 AMM 35-11-51. OPS & LEAK CHECK GOOD. THIS CLEARS DMI 160411. )
